# SDR HEEA086608

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Case
- Part number: 212040506005
- Part serial: AFS2253
- Condition: Corroded
- Location: Gearbox
- Component: Gearbox
- Component part number: 212040003023
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR GEARBOX CASE CORRODED.
